Share this:


Posted by @rhondavford in Cancer, Dec 27, 2011

This week will begin chemo for 2C ovarian cancer. I will receive 5 hours every 21 days for 4 mths. My obgyn oncologist said i will be able to work. I am a dental hygienist, so concerned chemo will impact my tactile sensitivity. Has anyone had any type issue with neuropathy?

Tags: Cancer, chemo side effects, ovarian cancer


Posted by @powerofpositive, Dec 27, 2011

Chemo caused a very foggy state for me, other side effects where very minimal. I only had four sessions with Rituxan but was not prepared for this sensation to be as intense as it was. It lasted for a number of weeks post chemo but isn't a problem any longer. With all that is going on is it safe for you and your patients to continue working during this time? We all need to do what we need to do ,but putting your energy into healing may be a needed gift to yourself.

Please login or become a member to post a comment.